Jump to content
  • Sign Up
jkrc717

New To The Forum. Please Read My Story. Have Questions And In Need Of Advice. Thank You..

Rate this topic

Recommended Posts

This is very, very interesting to me as I've been on PPIs for about 25 years.  They upped my dose a year and a half ago to 20mg x2 a day, and I've successfully weaned myself down to 10mg x2 a day.  The more I read about them, the more I want off.  I'll have to search for more info on this, thanks!

Wow, 25 years? Is there no cure or end? Are your platelets low? I've been hovering around 120-145 for about 5 months now. I was in the normal range before that(150-500 being normal). Haven't checked in a while. Really hoping it's improved or at least staying consistent and not lower next time I check. That's one of, if not the main thing scaring me. 

 

I was diagnosed with gastritis. I'd like to think it'll go away eventually. I've been on PPi's for almost three months. I'm also trying to "wean" off them. After the 1st month i just stopped taking them and a few days later my stomach felt like it was on fire. I read that you can't just stop taking them. Again, you have to wean off them. I wish my doc would have told me this.

 

Celiac disease and diabetes doesn't scare me. If this is what I have to live with for the rest of my life, I'm fine with it. It's all about diet and diet doesn't bother me. As long as my platelets go back to normal and I am feeling normal again. Like really. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...